# SDR REXA2022102802316

- Difficulty date: October 22, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER SKIN CORRODED AROUND MULTIPLE NUTPLATE LOCATIONS.	INSTALLED NEW INNER SKIN  IAW SRM 51-42-06-001-001-A01,51-42-21-001-001-A01 AND 51-42-22-001-001-A01
